# SDR 08FDEA00188

- Difficulty date: January 17, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 14,256 hours, 7,911 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Part number: A9550042672695
- Part serial: 0773
- Condition: Chafed
- Location: Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING T/O ROLL AT KLAX WHEN SELECTING "LIGHTS ON "FOR TAKEOFF, RECEIVED "ELECTRICAL SHOCK" FROM OVERHEAD LIGHT PANEL.  REMOVED AND REPLACED OVERHEAD LIGHT PANEL 426 VU, OP'S CHECKED ALL LIGHT SWITCHES 33-40-00-0.  COMPLIED WITH EA 6-3000-118153 FOR PANEL INSTALLATION AND PART EFFECTIVITY, IPC, CANNED PANEL FROM A/C 725.
